# SDR AALA202303100023

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,508 hours, 17,146 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBED FLIGHT DECK DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
